MAUDE Adverse Event Report: ABBOTT LABORATORIES PRISM HCV; ANTI-HCV

ABBOTT LABORATORIES PRISM HCV; ANTI-HCV
Catalog Number 06D18-68
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Mdr number 1415939-2018-00159 was submitted for the other lot, 88041m500.An evaluation is in process.
 
Event or Problem Description
The customer observed multiple false reactive results while using prism anti-hcv reagents.The following data was provided.(b)(6).The specimens were (b)(6) using hcv nat.No impact to patient or donor management was reported.
 
Additional Manufacturer Narrative
Historical quality metrics were reviewed and no adverse trend was identified for the customer's issue.Complaint searches determined that there is normal complaint activity for the likely cause lot.Labeling was reviewed and found to be adequate.Field data was reviewed regarding initial reactive rate (irr), repeat reactive rate (rrr) and specificity for lot number 87016m500.The irr, rrr and specificity was within package insert specifications.Based on the available information, no product deficiency was identified.

Brand Name
PRISM HCV
Common Device Name
ANTI-HCV
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8081926
Report Number1415939-2018-00158
Device Sequence Number16208876
Product Code MZO
UDI-Device Identifier00380740062996
UDI-Public00380740062996
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2019
Device Catalogue Number06D18-68
Device Lot Number87016M500
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer01/21/2019
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LN 06D18-68 LN 87016M500; PRISM ANALYZER LN 06A36-04; PRISM ANALYZER LN 06A36-04, SN (B)(4); SN (B)(4), PRISM HCV REAGENT